# SDR AALA202501159326

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,396 hours, 18,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DETERIORATED PREVIOUS REPAIR TO CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER AT STA 663.75, LBL 45.64. REPAIRED PER AARD 57-10-10-9 AND SRM 57-10-10-2R-10.
